# SDR UALA2012032201830

- Difficulty date: March 18, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 63,604 hours, 23,609 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN SPEED BRAKES DEPLOYED AC INITIALLY BANKS LEFT THEN HOLDS A 1 DEGREE AILERON TRIM RIGHT.  MAINT TEXT: PER CREW VERBAL: CREW DEPLOYED SPEED BRAKES AT ALTITUDE WITH A-P ON AND OFF. WITH A-P OFF AIRCRAFT BEGINS TO SLOWLY BANK LT WING DOWN AS SOON AS SPEED BRAKE HANDLE IS MOVED.  ALL TRIM SETTINGS WHERE NEUTRAL.  ADJUSTED SPOILER POWER CONTROL ACTUATORS NR 3, 4, 5, & 6 IAW AMM.
